# SDR SWIA2021070759297

- Difficulty date: April 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-295 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 19R BETWEEN FS 280.00 Â€“ 295.00, AND FS 310.00 Â€“ 319.00     (C-CHECK RO 7/5/2021)    REMOVED COROSION ON STGR 19 R BETWEEN FS 280.00 - 295.00 AND FS 310.00 - 319.00 REF REO 670-53-21-2060 REV -- DATED 2021-06-05 ALL STEPS COMPLIED WITH. FOUND TO BE WITHIN LIMITS PER MHIRJ REO 670-53-21-2060 REV-- DATED 2021-06-05 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
